Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Action of the automorphisms of a smooth domain in $ {\bf C}\sp n$

Author: Eric Bedford
Journal: Proc. Amer. Math. Soc. 93 (1985), 232-234
MSC: Primary 32H10; Secondary 32H99
MathSciNet review: 770527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A transformation rule relating the Bergman projection and an element of the Lie algebra of $ \operatorname{Aut}(\Omega )$ is given, and this is used to give a proof that the action of $ \operatorname{Aut}(\Omega )$ extends smoothly to $ \bar \Omega $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H10, 32H99

Retrieve articles in all journals with MSC: 32H10, 32H99

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society